MathSciNet Relay Station
MathSciNet bibliographic data
MR1448222 46C05 (46B15)
Kim, Hong Oh; Lim, Jae Kun New characterizations of Riesz bases. Appl. Comput. Harmon. Anal. 4 (1997), no. 2, 222–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement